# SDR AWXA9700079

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHT INOP ON SEAT 1B.  REMOVED AND REPLACED HARNESS, OPS CHECK NORMAL STC - BOEING STANDARD.
